| Model Number |
MMT-523NAH |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip, missing reservoir tube o ring, missing end cap sticker and broken battery tube threads.The test infusion set and reservoir does not lock into place due to broken reservoir tube lip.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a broken retainer ring.The customer stated that the reservoir was able to lock into place.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.